Journal article icon

Journal article

Family-Focused Treatment for Adolescents With Bipolar Disorder Reply

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
MSD
Department:
Psychiatry
Role:
Author
Journal:
ARCHIVES OF GENERAL PSYCHIATRY
Volume:
66
Issue:
8
Pages:
916-916
Publication date:
2009-08-01
EISSN:
1538-3636
ISSN:
0003-990X
Source identifiers:
168360
Language:
English
Pubs id:
pubs:168360
UUID:
uuid:1c7855a8-8b42-4c59-8ac3-f79a969a908f
Local pid:
pubs:168360
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP